Ergodic averages with vector-valued Besicovitch weights

Doǧan Çömez, Semyon Litvinov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For a von Neumann algebra M, we introduce M-valued Besicovitch sequences and study the norm and individual convergences of the corresponding weighted ergodic averages. The limits of the averages are examined under the condition that the contraction in question is weakly mixing.

Original languageEnglish (US)
Pages (from-to)27-46
Number of pages20
JournalPositivity
Volume17
Issue number1
DOIs
StatePublished - Mar 1 2013

Fingerprint

Ergodic Averages
Weighted Average
Von Neumann Algebra
Algebra
Contraction
Norm

All Science Journal Classification (ASJC) codes

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Cite this

Çömez, Doǧan ; Litvinov, Semyon. / Ergodic averages with vector-valued Besicovitch weights. In: Positivity. 2013 ; Vol. 17, No. 1. pp. 27-46.
@article{2879271c95c849c798ee10bea3ea7d28,
title = "Ergodic averages with vector-valued Besicovitch weights",
abstract = "For a von Neumann algebra M, we introduce M-valued Besicovitch sequences and study the norm and individual convergences of the corresponding weighted ergodic averages. The limits of the averages are examined under the condition that the contraction in question is weakly mixing.",
author = "Doǧan {\cC}{\"o}mez and Semyon Litvinov",
year = "2013",
month = "3",
day = "1",
doi = "10.1007/s11117-011-0147-3",
language = "English (US)",
volume = "17",
pages = "27--46",
journal = "Positivity",
issn = "1385-1292",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

Ergodic averages with vector-valued Besicovitch weights. / Çömez, Doǧan; Litvinov, Semyon.

In: Positivity, Vol. 17, No. 1, 01.03.2013, p. 27-46.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ergodic averages with vector-valued Besicovitch weights

AU - Çömez, Doǧan

AU - Litvinov, Semyon

PY - 2013/3/1

Y1 - 2013/3/1

N2 - For a von Neumann algebra M, we introduce M-valued Besicovitch sequences and study the norm and individual convergences of the corresponding weighted ergodic averages. The limits of the averages are examined under the condition that the contraction in question is weakly mixing.

AB - For a von Neumann algebra M, we introduce M-valued Besicovitch sequences and study the norm and individual convergences of the corresponding weighted ergodic averages. The limits of the averages are examined under the condition that the contraction in question is weakly mixing.

UR - http://www.scopus.com/inward/record.url?scp=84874557224&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84874557224&partnerID=8YFLogxK

U2 - 10.1007/s11117-011-0147-3

DO - 10.1007/s11117-011-0147-3

M3 - Article

AN - SCOPUS:84874557224

VL - 17

SP - 27

EP - 46

JO - Positivity

JF - Positivity

SN - 1385-1292

IS - 1

ER -